# SDR A6WA202204068166

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 39,784 hours, 38,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R3600817
- Part serial: NSA
- Condition: Gouged
- Location: Fs 621.00
- Part time: 39,784 hours, 38,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD Z-MEMBER AT FS 621.00, CENTER, SHOWS DEEP GAUGE LOCATED AT THE  TOP END. ****AIRCRAFT REMOVED FROM SERVICE**** REPAIRED BULKHEAD AFT VERTICAL STIFFENER AT FS 621.00 IAW  EA# AWAC-CRJ253-01806
